# SDR DL72E960725

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5754 · Leading Edge Devices
- Part: Heat Shield
- Part number: 651622374
- Condition: Dented
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION OF THE NR 7 LEADING EDGE SLAT, A DENT WAS FOUND IN THE HEAT SHIELD BETWEEN THE NR 11 AND NR 12 RIB.  THE DENT WAS REPAIRED PER M/M 57-50-3 FIG 4.
